# SDR CA061019008

- Difficulty date: October 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 37,145 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85220281007
- Condition: Leaking
- Location: Emergency Exit
- Part time: 4,982 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW REPORTED R SIDE EMERG EXIT DOOR SEAL FAILED (LEAKING) RESULTING IN PRESSURIZATION LOSS . AIRCRAFT REQUESTED AND WAS CLEARED TO A LOWER ALTITUDE. AFTER NORMAL LANDING, MAINTENANCE INSPECTED AND REPLACED EMERGENCY EXIT DOOR SEAL. (TC# 20061019008)
